# SDR DXTA2017070906423

- Difficulty date: July 9, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0073
- Aircraft time: 313 hours, 230 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT FL230, WHILE ACCELERATING, RECEIVED AN AMBER CARGO DOOR OPEN CAS MESSAGE.  ON LANDING BACK AT DEPARTURE,  FOUND THE REAR PORTION OF THE UPPER FORWARD LATCH SLIGHTLY RAISED ABOVE THE FORWARD PORTION OF THE LATCH. AFTER RELATCHING ALL THE LATCHES AND RELOCKING THE KEY LOCK, THE CAS MESSAGE EXTINGUISHED.   ALL LATCHES WERE CHECKED AND APPEARED PROPERLY LATCHED DURING BOTH THE PRE-DEPARTURE WALK AROUNDS AND THERE WERE NO CAS MESSAGES UNTIL LEVELING AT FL 230.  OPENED THE CARGO DOOR AND VISUALLY INSPECTED EACH LATCH OPERATION WITH NO FAULTS NOTED. REMOVED THE CARGO DOOR STAIR PANEL AND VISUALLY INSPECTED LATCH ASSEMBLIES AND PROXIMITY SWITCHES FOR CONDITION AND SECURITY.  FOUND A FAIR AMOUNT OF FINE SAND ON AND IN DOOR AREA. CLEANED AREA AND PERFORMED ALL CARGO DOOR OPS CHECKS WITH NO FAULTS OCCURING.  REINSTALLED THE CARGO DOOR STAIR PANEL. WORK PERFORMED IAW AMM 52-30-00, 52-30-05, AND 52-70-40.
